# SDR 2004UALA00176

- Difficulty date: February 27, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 10,344 hours, 1,493 cycles
- Engine: Pwa PW4090
- Engine time: 11,351 hours, 2,803 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: MR24121
- Part serial: 10242
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 14,980 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

RIGHT GEN EICAS MSG, DISCONNECTED RIGHT GEN AND STARTED APU.  CREW OBSERVED EICAS ADVISORY MSG, ELECT GEN DRIVE R, WITH MAINT MSG (LOW FREQ & LOW OIL PRESS), WHICH ILLUMINATED GEN DRIVE LIGHT.  DISCONNECTED IDG.  SHOP RECORDS INDICATED OVERHAUL 4/02. ON-WING INSTALLATION ON 7/02.  LOW FREQ & LOW OIL PRESS MAINT MSG OBSERVED WITH FAULT INDICATES LOW OIL QTY COULD CAUSE FREQ DROP.  SHOP INDICATED SUFFICIENT OIL QTY & DIP TEST INDICATED NO LEAKS FROM UNIT, NOR ANY OTHER INTERNAL COMPONENT FOUND TO HAVE CAUSED LOW FREQ.  UNIT WAS OIL SERVICED 2 DAYS PRIOR TO FAULT.  SHOP FINDINGS WERE NFF AFTER 6,325 HRS IN OPERATION.  UNIT WILL BE OH'ED, TEST STAND OPERATED AT VENDOR.  SUBSEQUENT CORR ACT, REPLACE  IDG.
